# SDR REXA2019081301291

- Difficulty date: August 13, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 29,019 hours, 19,302 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH67032429
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR. CORROSION ON STRINGER SPLICES 25(L/R) 26(L/R), FS 329-337. (TCI 100-09). SUMMARY OF NRC S/N 00208: STRINGER SPLICES 25(L/R) 26(L/R), FS 329-337 WERE REPLACED FOR A NEW ONE PER SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01 (LEVEL CORROSION 2)
